# SDR DL76G060003

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 31,098 hours, 4,886 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAPS CONFIG WARNING DURING TAKEOFF RUN WITH FLAPS SETTING 5 DISCONTINUED TAKEOFF AT 5KTS.  ACCOMPLISHED TEST IAW FIM 31-51-00 TESTS PASSED.  PILOTS RAN ENGINES AND SET FLAPS TO TAKEOFF CONF.  NO FAULT PRESENT.
